I had cancer about 4 or 5 years ago. I had 6 months of radiation and chemo. The last month it was in larger doses. I complained to the doctors I was having tingling in my finger tips and the ball of my feet and toes. Did this cause trouble with my nerve endings?
Most likely you have neuropathy from it. Meds like gabapentin and lyrica are used to decrease the pain. Also meds like cymbalta. You may need pain meds besides that, but let the drs treat you and see what you need. If those meds don't help enough, then see a pain management specialist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2013 • 9 answers
Posted 24 Feb 2013 • 7 answers
Posted 29 Mar 2013 • 3 answers
I am a professional singer undergoing radiation for prostate cancer. I have been taking bicalutamide
Posted 14 Apr 2016 • 0 answers
Posted 22 Jun 2016 • 0 answers